Hall-Higman type theorems for exceptional groups of Lie type, I

Pham Huu Tiep, Alexandre E. Zalesski

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


The paper studies the minimum polynomial degrees of p-elements in cross-characteristic representations of simple groups of exceptional Lie type whose BN-pair rank is at most 2. Specifically, we prove that the degree in question equals the order of the element.

Original languageEnglish (US)
Pages (from-to)755-794
Number of pages40
JournalJournal of Algebra
StatePublished - Oct 1 2022

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


  • Cross-characteristic representations
  • Finite simple groups of Lie type
  • Hall-Higman type theorems
  • Minimum polynomials
  • p-Elements


Dive into the research topics of 'Hall-Higman type theorems for exceptional groups of Lie type, I'. Together they form a unique fingerprint.

Cite this